Browsing by Author Pettet, Graeme

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 4 of 4
Issue DateTitleAuthor(s)Citation
2014Existence of Traveling Wave Solutions for a Model of Tumor InvasionMarangell, Robert; Wechselberger, Martin; Harley, K; Pettet, Graeme; van Heijster, Petrus; Mathematics & Statistics; Mathematics & StatisticsExistence of Traveling Wave Solutions for a Model of Tumor Invasion, SIAM Journal on Applied Dynamical Systems, vol.13, 1, 2014,pp 366-396
2010Folds, canards and shocks in advection-reaction-diffusion modelsWechselberger, Martin; Pettet, Graeme; Mathematics & StatisticsFolds, canards and shocks in advection-reaction-diffusion models, Nonlinearity, vol.23, N/A, 2010,pp 1949-1969
2014Novel solutions for a model of wound healing angiogenesisMarangell, Robert; Wechselberger, Martin; Harley, K; Pettet, Graeme; van Heijster, Petrus; Mathematics & Statistics; Mathematics & StatisticsNovel solutions for a model of wound healing angiogenesis, Nonlinearity, vol.27, 12, 2014,pp 2975-3003
2016Seaweed cultivation and the remediation of by-products from ethanol production: a glorious green growthKim, Peter; Boland, John; Cusimano, Nicole; Greenwood, Ava; Harley, K; Maisano, Joe; Mercer, Geoff; Nelson, Mark; Pettet, Graeme; Sweatman, Winston; van Heijster, P; Mathematics & StatisticsSeaweed cultivation and the remediation of by-products from ethanol production: a glorious green growth, ANZIAM Journal, vol.56, N/A, 2016,pp M1-M29